# SDR USAA2012081400010

- Difficulty date: August 2, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 654645262A
- Part serial: ASN779
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - NR 5 SPOILER OUTBOARD LUG FITTING SHOWED CRACK INDICATION DURING UT INSPECTION.  REMOVED AND REPLACED SPOILER IAW B737 AMM 27-62-12-404-012.
